# SDR DALA1155140955

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,827 hours, 43,250 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING LANDING BRAKES WERE INACTIVE AT HIGH SPEEDS.  WOULD NOT RESPOND TO BRAKE PEDAL DEFLECTION.  MAINTENANCE CHECKED BRAKE PRESSURE AT EACH BRAKE PER AMM 32-42.  PRESSURE CHECKS GOOD.  ALL FOUR ANTI-SKID TRANSDUCERS CONNECTOR WERE REMOVED AND CLEANED PER AMM 32-43.  ALL CHECKS WERE NORMAL.  AIRCRAFT OK FOR SERVICE.
